MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; ACETABULAR SHELL Ø56 TWO-HOLES

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; ACETABULAR SHELL Ø56 TWO-HOLES
Model Number 01.32.156DH
Medical Device Problem Codes Fracture (1260); Failure to Osseointegrate (1863)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 october 2025 screws: impact 01.43.0040 cancellous bone screw ø 6,5 l40 (k200391) lot 2109268: (b)(4) items manufactured and released on 04-nov-2021.Expiration date: 21-oct-2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Screws: impact 01.43.0020 cancellous bone screw ø 6,5 l20 (k200391) lot 2218850: (b)(4) items manufactured and released on 19-oct-2022.Expiration date: 28-sep-2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Cup: impact 01.32.156dh acetabular shell ø56 two-holes (k132879) lot 2420493: (b)(4) items manufactured and released on 14-nov-2024.Expiration date: 28-oct-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
About 3 months after the primary surgery, the patient came reporting pain due to a loose cup.The surgeon revised the cup, screws (one was found broken), head, and liner to a competitor's product.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 15 october 2025.Screws: mpact 01.43.0040 cancellous bone screw ø 6,5 l40 (k200391) lot 2109268: (b)(4) items manufactured and released on 04-nov-2021.Expiration date: 21-oct-2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Screws: mpact 01.43.0020 cancellous bone screw ø 6,5 l20 (k200391) lot 2218850: (b)(4) items manufactured and released on 19-oct-2022.Expiration date: 28-sep-2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Cup: mpact 01.32.156dh acetabular shell ø56 two-holes (k132879) lot 2420493: (b)(4) items manufactured and released on 14-nov-2024.Expiration date: 28-oct-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation by our clinical affairs director.Three months after primary cementless tha, the acetabular cup demonstrated significant mobilization despite fixation with two bone screws.No traumatic event was reported, although such a degree of mobilization would typically be associated with trauma.The cup failed to achieve secondary fixation through bone ongrowth and therefore required revision.There is no evidence to suggest a device-related failure.The event was most likely caused by either an unreported minor traumatic event or insufficient bone ongrowth at the implant-bone interface.Conclusion: although a precise root cause cannot be established, the cup failed to achieve secondary fixation, likely due to insufficient bone ongrowth at the implant-bone interface or as a consequence of a minor traumatic event not reported in the complaint.There is no indication that any device-related issue caused or contributed to the event, and the review of the device history record did not identify any potential manufacturing-related issues.

Brand Name
MPACT ACETABULAR SYSTEM
Common Device Name
ACETABULAR SHELL Ø56 TWO-HOLES
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23434514
Report Number3005180920-2025-01050
Device Sequence Number20989043
Product Code LZO
UDI-Device Identifier07630030810855
UDI-Public07630030810855
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.156DH
Device Lot Number2420493
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown